# SDR C2XA08TY016

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 14,424 hours, 7,733 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bracket
- Part number: 14563740405
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING THE CURRENT 3C INSPECTION THE VENTRAL TANK BRACKET SHOWS SIGNS OF CORROSION.  MAINTENANCE REMOVED AND REPAIRED THE CORRODED AREA, PRIMED AND PAINTED IAW EC2810-01032.  LEAK CHECKS WERE GOOD.  A/C WILL BE RETURNED TO SERVICE AT THE END OF THE 3C CHECK.
